Talk

Advanced search

Awkward question - sorry :-)

(6 Posts)
whiterose2011 Fri 28-Sep-12 14:37:39

So sorry for the awkward (embarrassing) question but I've done a google search and it didn't really help. I had a miscarriage last weekend and have had awful constipation since then. I've been taking lactulose the last few days which has helped a little but not massively. Has anyone else experienced this? Maybe it's just my body trying to deal with the mc or maybe all the medication I had (had a medical mc and also had morphine for the pain).

Would be interested to hear any other experiences. If this isn't normal, I think I'll go to the docs.....

thanks

HardlyEverHoovers Fri 28-Sep-12 20:18:16

Sorry to hear about your miscarriage. If they gave you codeine, it might have been that. I remember one of the nurses warning me about it.

Geekster Fri 28-Sep-12 22:23:20

Sorry to hear about your miscarriage it's probobally the morphine that has given you constipation all opiate medication does. Keep taking the lactulose, eat loads of fibre and drink loads of water. I find eating liquorice and dry roasted peanuts works for me too!

fengirl1 Fri 28-Sep-12 22:32:46

If you get really uncomfortable, glycerin suppositories work a treat. Hope you can get this sorted soon.

CheckItOutFartShoes Fri 28-Sep-12 22:33:53

Hi, sorry you're going through this. I always find Fybogel works - its a fibre drink you can buy or get on prescription xx

TheAccidentalExhibitionist Mon 01-Oct-12 19:16:15

Definitely the Morphine. Your body will sort itself out. Just a word of warning though, I took laxatives once after being in a similar situation, still nothing, so took more..
When I eventually went I was on the loo all day, I don't think it actually made me go any sooner though!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now